# SDR UIEA2019050204100

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,991 hours, 19,704 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y482
- Part serial: 340A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DOOR STATUS MESSAGE DISPLAYED( APU PLACED ON MEL PER MEL 49-11-01A  LP 1058363-M5 FOUND APU TRU CB POPPING ALSO. REPLACED TRU. OPS CKS GOOD IAW AMM 24-32-04  CLOSED MDDR )
